Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A Hamiltonian study of the stability and bifurcations for the satellite problem

Autor
Muñoz-Lecanda, Miguel C.; Rodriguez, M.; Teixidó-Román, M.
Tipus d'activitat
Article en revista
Revista
Journal of nonlinear science
Data de publicació
2015-10-01
Volum
25
Número
6
Pàgina inicial
1347
Pàgina final
1390
DOI
https://doi.org/10.1007/s00332-015-9257-6 Obrir en finestra nova
Repositori
http://arxiv.org/pdf/1405.2714v1.pdf Obrir en finestra nova
http://hdl.handle.net/2117/85174 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007/s00332-015-9257-6/fulltext.html Obrir en finestra nova
Resum
The final publication is available at Springer via http://dx.doi.org/10.1007/s00332-015-9257-6 We study the dynamics of a rigid body in a central gravitational field modeled as a Hamiltonian system with continuous rotational symmetries following the geometric framework of Wang et al. Novelties of our work are the use the reduced energy-momentum for the stability analysis and the treatment of axisymmetric bodies. We explicitly show the existence of new relative equilibria and study their stabilit...
Citació
Muñoz-Lecanda, Miguel C., Rodriguez, M., Teixidó-Román, M. A Hamiltonian study of the stability and bifurcations for the satellite problem. "Journal of nonlinear science", 01 Octubre 2015, vol. 25, núm. 6, p. 1347-1390.
Paraules clau
Hamiltonian bifurcations, stability of satellites, systems with symmetries
Grup de recerca
DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions

Participants

Arxius